Skip to main content

The integral isomorphism behind row removal phenomena for schur algebras

Bowman, Christopher, Giannelli, Eugenio (2019) The integral isomorphism behind row removal phenomena for schur algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 167 (2). pp. 209-228. ISSN 0305-0041. (doi:10.1017/S0305004118000294) (KAR id:66662)

PDF Author's Accepted Manuscript
Language: English
Click to download this file (410kB) Preview
[thumbnail of March18_RevisedEG.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL:


We explain and generalise row and column removal phenomena for Schur algebras via integral isomorphisms between subquotients of these algebras. In particular, we prove new reduction formulae for p-Kostka numbers.

Item Type: Article
DOI/Identification number: 10.1017/S0305004118000294
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 09 Apr 2018 09:25 UTC
Last Modified: 09 Dec 2022 07:03 UTC
Resource URI: (The current URI for this page, for reference purposes)
Bowman, Christopher:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.